On the existence and global structure of solutions for a class of fractional feedback control systems

Document Type : Original Article


Department of Mathematics and Computer Science, Amirkabir University of Technology, Tehran, Iran.


In this paper, using topological tools, guiding functions and bifurcation theory, we deal with the existence
of a connected subset of nontrivial solutions of a system whose dynamics of the system and feedback law
are expressed in the form of fractional differential equations.


[1] Z. Denkowski, S. Migorski, N. S. Papageorgiou, An Introduction to Nonlinear Analysis: Theory, Kluwer Academic
Publishers, Boston, MA, (2003).
[2] L. Gorniewicz, Topological Fixed Point Theory of Multivalued Mappings, Topological Fixed Point Theory and Its
Applications, second edition, Springer, Dordrecht, (2006).
[3] D. D. Haroske, H. Triebel, Distributions, Sobolev Spaces, Elliptic Equations, EMS Textbooks in Mathematics.
European Mathematical Society (EMS), Zurich, (2008).
[4] Ph. Hartman, Ordinary Differential Equations, Corrected reprint of the second (1982) edition Birkhauser, Boston,
MA, Classics in Applied Mathematics, 38, Society for Industrial and Applied Mathematics (SIAM), Philadelphia, PA, (2002). 
[5] D. M. Hyman, On decreasing sequences of compact absolute retracts, Fund. Math., 64 (1969), 91-97.
[6] M. Kamenskii, V. Obukhovskii, P. Zecca, Condensing Multivalued Maps and Semilinear Differential Inclusions
in Banach Spaces, de Gruyter Series in Nonlinear Analysis and Applications, 7, Walter de Gruyter Co., Berlin,
[7] A. A. Kilbas, H. M. Srivastava, J. J. Trujillo, Theory and applications of fractional differential equations, North-Holland
Mathematics Studies, 204. Elsevier Science B.V., Amsterdam, (2006).
[8] M. A. Krasnoselskii, P. P. Zabreiko, Geometrical Methods of Nonlinear Analysis., Translated from the Russian by
Christian C. Fenske. Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical
Sciences], 263. Springer-Verlag, Berlin, (1984).
[9] W. Kryszewski, Homotopy Properties of Set-valued Mappings, Nicolaus Copernicus University Press, Torun,
[10] N. V. Loi, V. Obukhovskii, On global bifurcation of periodic solutions for functional differential inclusions, Funct.
Differ. Equ., 17 (2010), 157-168.
[11] N. V. Loi, Global behavior of solutions to a class of feedback control systems, Res. Commun. Math. Sci., 2 (2013),
[12] N. V. Loi, V. Obukhovskii, On the existence of solutions for a class of second-order differential inclusions and
applications, J. Math. Anal. Appl., 385 (2012), 517-533. 
[13] N. V. Loi, V. Obukhovskii, P. Zecca, On the global bifurcation of periodic solutions of differential inclusions in
Hilbert spaces, Nonlinear Anal., 76 (2013), 80-92.
[14] V. Obukhovskii, N. V. Loi, S. Kornev, Existence and global bifurcation of solutions for a class of operator-differential inclusions, Di er. Equ. Dyn. Syst., 20 (2012), 285-300.